# SDR COEA2009081207900

- Difficulty date: August 12, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 29,801 hours, 33,269 cycles
- System (JASC): 5751 · Ailerons
- Part: Cap
- Part number: S5761018720301
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN COE HEAVY CHECK:  LEVEL 2 CORROSION - RT AILERON TRAILING EDGE CAP BETWEEN RIB 18 AND 19 UNDER STATIC WICK HAS LEVEL 2 CORROSION.  REMOVED AND REPLACED AILERON TRAILING EDGE CAP IAW ATR SRM.
